Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A complete set of postulates for the theory of absolute continuous magnitude


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 3 (1902), 264-279
MSC: Primary 06A05; Secondary 03B30
DOI: https://doi.org/10.1090/S0002-9947-1902-1500598-9
Erratum: Trans. Amer. Math. Soc. 5 (1904), 549.
MathSciNet review: 1500598
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A05, 03B30

Retrieve articles in all journals with MSC: 06A05, 03B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500598-9
Article copyright: © Copyright 1902 American Mathematical Society